Hello, guest
|
Name: CNN
[ Original Post ]
My periods are normally 30-33 days long. My last period was May 14th, DF and I had a condom break Sunday, May 25th. I took plan B the following morning (not because we do not want a baby, but had been adviced by our doctor to wait to conceive, as I will be having 2 surgeries this month). Today, I started having this light brown discharge this is unlike anything I have ever had for a period. Could this be implenentation bleeding? When would a home pregnancy test be accurate?
Your Name


captcha

Your Reply here


 
Name: sebastians mommy | Date: Jun 16th, 2008 8:00 PM
Hello. COmpletely know what you mean.. MY bf and i had used the plan b the next day and i freaked out when i got a weird discharge like this... i went to my docter and she had told me that it was normal. that it was the egg+sperm that hadn't planted into the uterus yet.. the plan b basically enables it to plant in the uterus thats why.. but as it trys to "discharge" it goes along the uterus walls that are already prepared for the beginings of the baby... you should still get your period on time or a day late.. 

Copyright 2019© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us